<< Previous Issue Kyungpook Mathematical Journal (Vol. 30, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 1—112
 Original Articles 
ON THE UNICELLULARITY OF VOLTERRA-TYPE INTEGRAL OPERATORS

Joo Hoo Kang

Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 1—6
Galerkin Approximations for Discrete-time Quadratic Controls of Hyperbolic Systems
SUNG KAG CHANG
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 7—20
ON GENERALIZED FLOQUET THEORY
A. A. S. Zaghrout
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 21—28
THE FORMAL SOLUTION OF A SYSTEM OF OPERATOR DIFFERENTIAL EQUATIONS
I. E. SHARKAWI
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 29—35
HARMONIC ANALYSIS ON LINEAR TOPOLOGICAL SPACES
A.S. Okb El-Bab, A.M. Zabel
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 37—44
TOPOLOGIES ON GENERALIZED SEMI-INNER PRODUCT ALGEBRAS OF TYPE (p)
Mohammed A. Abohadi
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 45—53
INITIAL VALUE PROBLEM OF HIGHER ORDER INTEGRO-DIFFERENTIAL EQUATIONS
EL-Sayed, A.M.A.
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 55—58
ON DILATION THEOREMS OF A CONTRACTION IN THE CLASSES An

Il Bong Jung1, Yong Chan Kim2, Yong Kil Park3

Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 59—63
ON PROVING THE TYCHONOFF PRODUCT THEOREM
B. Banaschewski
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 65—73
ON SEMIPRIME SEMIGROUP RINGS
Chol On Kim
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 75—79
ON PAIRWISE FEEBLY R0-SPACES
U. Tapi
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 81—85
ON SOME QUESTIONS CONCERNING PREOPEN SETS
I.L. Reilly, M. K. Vamanamurthy
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 87—93
SEMI-CONTINUOUS AND SEMI-WEAKLY CONTINUOUS FUNCTIONS
Charles Dorsett
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 95—100
ON REDUCTION OF THERMO-VISCOELASTIC EQUATIONS TO INTEGRAL EQUATIONS, I
M.A.M. Allam
Kyungpook Mathematical Journal 1990 Vol. 30, No. 1, 101—112

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd